Recently, there have been reports suggesting that intracameral vancomycin has been associated with retinal vasculitis; some have described this phenomenon as postoperative hemorrhagic occlusive retinal vasculitis. We present a case of a 65-year-old woman who underwent uncomplicated phacoemulsification and posterior chamber intraocular lens implantation followed by intracameral antibiotic prophylaxis. Unlike prior reports, this report demonstrates a case of mild visual reduction and minimal inflammation with subtle but complete unilateral peripheral retinal ischemia associated with cataract surgery and intracameral vancomycin, suggesting a spectrum of toxicity that may be underrecognized.
Lenci, L. T., Chin, E. K., Carter, C., Russell, S. R., & Almeida, D. R. P. (2015). Ischemic Retinal Vasculitis Associated with Cataract Surgery and Intracameral Vancomycin. Case Reports in Ophthalmological Medicine, 2015, 1–4. https://doi.org/10.1155/2015/683194